# SDR AALA20110725DWH02

- Difficulty date: July 5, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 35,188 hours, 16,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS STRUCK BY LAVATORY CART.  FUSELAGE WAS DAMAGED BETWEEN STATIONS 120 AND 134.  ACCOMPLISHED REPAIR PER SRM AND EA MD80-53-018224.
